Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

The maximum norm analysis of an overlapping Schwarz method for parabolic quasi-variational inequalities related to impulse control problem with the mixed boundary conditions

PP: 343-353
Author(s)
Salah Boulaaras, Mohamed Haiour,
Abstract
In this paper we provide a maximum norm analysis of an overlapping Schwarz method on non-matching grids for parabolic quasi-variational inequalities related to impulse control problem with the mixed boundary conditions. The parabolic quasi-variational inequalities are transformed into elliptic coercive quasi variational inequalities. Than we provide that the discretization on every sub-domain converges in uniform norm. Furthermore a result of asymptotic behavior in uniform norm is given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved